Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Should I opt for an abortion as I am suffering from typhoid and jaundice ?

I had MLP on 26th may 2011 & intercourse on 4th June 2011. I had high fever from 15th june which was diagonised as typhoid added with jaundice due to typhoid (no hepatatis) oon 21st june 2011. I was treated for both. I had my lost my periods & pregnancy test was positive on 11th july 2011. should I go for abortion as I am still feeling weak & there was a lot of medication during the period. Please answer urgently.
Asked On : Wed, 13 Jul 2011
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi,thanks for query.Most of the antibiotics are not used in early pregnancy.Again presence of infection in body can also lead to problem.Please discuss this with your gynecologist and decide the action.There are chances some fetal abnormalities due to drugs used for treating this disease due to undiagnosed pregnancy.First 3 months are crucial for development of body parts of fetus.
please talk to your doctor and at least go for ultrasound to have idea about present status.
all the best .
Answered: Wed, 13 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for your query.

It depend upon your condition ,pregnancy needs very careful watch for any fetal malformation.Level 2 or level 3 ultrasound scan at 18- 20 weeks can rule out most of drug or fever induced malformation .     

as drugs taken at perifertilization has less damage than drugs taken at time of organogenesis .

If your health permits and you are in dire need of baby ,you can take risk to keep baby up 18-19 weeks with regular investigation & vigilance.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor